# SDR SWAA2024041668252

- Difficulty date: March 27, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 25,288 hours, 12,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727 Lbl 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BULKHEAD SUPPORT IS CRACKED BS727+4',  LBL 30, WL 159.   R & R THE DAMAGED BULKHEAD SUPPORT IAW SRM 51-40-02-0G-0, & DWG 144A2600.
